I too experience heavy heartbeat when at rest. Sometimes I get an immense jolt like the kick of a horse, only from inside. Has anybody else ever had this? If I have just gone to bed, lying on my right side, sometimes the bang will be so big that my hand on my chest feels like it has been kicked. I take a fair bit of ibuprofen, have a lot of stress, and my potassium is probably low. I can stop the pills and increase the bananas.
I postponed responding as I do not have any experience with your symptom, consider myself lucky. But seeing your post going "unanswered" I post the following:
1) Discuss with your doctor , at least your primary care doctor, ask for a Holter heart monitor if this happens every night - a Holter is a 24 hour test and if of on use if the symptom doesn't occur when it is active.
2) Sounds like a PVC, early or extra contraction of your Ventricle chambers. These are quite common and I believe mostly benign if uncomfortable.
I have this the ones that kick like a horse was only caught once by a monitor and it was nsvt very short but there not saying that's yours sometimes its just a pounding heart. A single PVC to me feels like a butterfly in the center of my chest. As for stress I think is by far the worst thing for any person I have a lot more under stress. Just get checked out for piece of mind.
Thanks to you both. After finding out that too much ibuprofen can cause this, I stopped taking it. It has been 7 days, and the symptoms are all gone. I can be at rest and experience nothing but comfort, it's a blessing!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.